# SDR CALA2024071001999

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,774 hours, 19,608 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345045
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-0008 #1 PYL PNL 436BL CUTOUT SKIN FOUND CRACKED. TRANSFER REF. NON-ROUTINE WO.3277610  NR 1 PYLON LH SKIN NO.436BL ACCESS PANEL CUTOUT PERMANENT REPAIRED AS PER EC/RA 5450-02947 REV.- ATTACHED FORM 44-0008 ITEM 1 TO ITEM 33.
